# SDR DALA2016070105058

- Difficulty date: June 30, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE AT BULKHEAD STA 1022 BETWEEN LONGERON 13LT AND 14LT.  REPLACED CRACKED FORMER, SHEAR TIE AT FS 1022 BETWEEN LONGERON 13L AND 14L WITH FORMER, SHEAR TIE IAW SRM 51-41-05 AND 51-41-02.  APPLIED LOG DECAL IAW DPS 900-5-1, NR 04.
